, Volume 6, Issue 4, pp 471-481

A Sufficient Condition for Lipschitz Stability of Controlled Invariant Subspaces

Purchase on Springer.com

$39.95 / €34.95 / £29.95*

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


Given a pair of matrices (A, B) we study the Lipschitz stability of its controlled invariant subspaces. A sufficient condition is derived from the geometry of the set formed by the quadruples (A, B, F, S) where S is an (A, B)-invariant subspace and F a corresponding feedback.

This work was partially supported by DGICYT MTM2007-67812-C02-02.